# SDR 96UAL900749

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM ERRATIC.  WHEN THE CREW RELEASES THE TRIM SWITCHES THE WHEEL CONTINUES TO MOVE FORWARD AND SOMETIMES IT WILL GO IN THE OTHER DIRECTION.  (TRIM OR CRUISE.)
